# SDR A6WA200340076

- Difficulty date: May 25, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Failed
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: VF5341
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK SUPPLY LINE FAILED.  COCKPIT 02 SUPPLY DEPLETED.  INSTALLED NEW SUPPLY HOSE FROM OBSERVERS OXYGEN STORAGE BOX AND RECHARGED OXYGEN SYTEM TO 1520 PSI.  NO FURTHER LEAKS NOTED.  (M)
